i am a agriculture mahcine fitter i work on machines 1 day after the have been painted with two pack paint soon after this paint was interduced i have been having problems my head and top jaws have alot of pressure i feel like grinding my teeth alot . now i have developed burning and cramps in my stomach an chest .i have tried antihistimines and sinus tablets and nasal spray with only little relieve does any body else have these systoms i work in a separete shed to where painting is done i am convinced this paint is the cause but the paint manufactures dont agree can anyone help
If your symptoms have started with using the paint, then it could be related. Try to stay away for few days and see if your symptoms resolve. Also, maintain a diary and note down and monitor your symptoms. This may help to narrow down the search. You could consult an allergy specialist.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.